Taiwanese Journal of Mathematics

ON MINIMAL DISPLACEMENT PROBLEM AND RETRACTIONS OF BALLS ONTO SPHERES

Kazimierz Goebel

Full-text: Open access

Abstract

We present here various facts and examples concerning the evaluation of the minimal displacement $d(T) = \mbox{inf} ||T x -x||$ for some classes of Lipschitz self mappings of balls in Banach spaces

Article information

Source
Taiwanese J. Math., Volume 5, Number 1 (2001), 193-206.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500574894

Digital Object Identifier
doi:10.11650/twjm/1500574894

Mathematical Reviews number (MathSciNet)
MR1816136

Zentralblatt MATH identifier
0995.47034

Citation

Goebel, Kazimierz. ON MINIMAL DISPLACEMENT PROBLEM AND RETRACTIONS OF BALLS ONTO SPHERES. Taiwanese J. Math. 5 (2001), no. 1, 193--206. doi:10.11650/twjm/1500574894. https://projecteuclid.org/euclid.twjm/1500574894


Export citation